EconPapers    
Economics at your fingertips  
 

On Two Projection Algorithms for the Multiple‐Sets Split Feasibility Problem

Qiao-Li Dong and Songnian He

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We present a projection algorithm which modifies the method proposed by Censor and Elfving (1994) and also introduce a self‐adaptive algorithm for the multiple‐sets split feasibility problem (MSFP). The global rates of convergence are firstly investigated and the sequences generated by two algorithms are proved to converge to a solution of the MSFP. The efficiency of the proposed algorithms is illustrated by some numerical tests.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/347401

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:347401

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:347401